# SDR HEEA080424

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,500 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 23003143
- Part serial: 911
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL FILTER CAUSING ENGINE T5, TQ, N1, N2, FUEL FLOW OSCILLATING AT HIGH POWER SETTINGS. REPLACED WITH SERVICEABLE FILTER.
